Browse Title Index

Issue Title
Vol 25 (2017) Criterions for the best non-symmetric $$$L_p$$$- and $$$L_1$$$-approximant for the functions with values in KB-spaces with weight Abstract   PDF (Українська)
M.Ye. Tkachenko, V.M. Traktyns'ka
Vol 27, No 2 (2019) Department of mathematical analysis and theory of functions celebrates 100 years! Abstract   PDF
M.Ye. Tkachenko, M.B. Vakarchuk
No 1 (1967) Development of researches on geometry in Dnipropetrovsk State University Abstract   PDF (Русский)
B.S. Vakarchuk, E.F. Lishchinskii
Vol 23 (2015) Duality theorem for approximation problem with fuzzy statement Abstract   PDF (Українська)
V.I. Ruban
Vol 24 (2016) Equivalence theorem for additive inequalities of Kolmogorov type Abstract   PDF (Українська)
A.Ye. Haidabura, V.A. Kofanov
Vol 18 (2010) Error at interpolation of some classes of functions by multilinear splines Abstract   PDF (Русский)
V.F. Babenko, T.Yu. Leskevich
Vol 17 (2009) Estimate of derivatives of functions on the real line in Weil spaces Abstract   PDF (Русский)
V.A. Kofanov
No 2 (1969) Estimate of error of cubature formula for the class of differentiable $$$2\pi$$$-periodic functions of two variables Abstract   PDF (Русский)
V.M. Alkhimova
Vol 18 (2010) Estimates of approximation of elements of Hilbert space by subspaces spanned by given unit expansion Abstract   PDF (Русский)
V.F. Babenko, S.V. Savela
Vol 16 (2008) Estimates of generalized Lebesgue constants of partial Fourier-Jacobi sums Abstract   PDF (Русский)
S.V. Goncharov, V.P. Motornyi
Vol 28, No 1 (2020) Estimates of the error of interval quadrature formulas on some classes of differentiable functions Abstract   PDF
V.P. Motornyi, D.A. Ovsyannikov
1977 Estimation of deviation of continuous $$$2\pi$$$-periodic functions from corresponding trigonometric polynomials of S.N. Bernstein's type Abstract   PDF (Русский)
N.Ya. Yatsenko
Vol 18 (2010) Exact inequalities of Kolmogorov type for Hadamard fractional derivatives of functions defined on half-line Abstract   PDF (Русский)
V.F. Babenko, N.V. Parfinovich
Vol 19 (2011) Exact upper bounds of norms of polynomials, splines, and their derivatives on arbitrary interval Abstract   PDF (Русский)
V.A. Kofanov
Vol 17 (2009) Exact values and estimates of interpolational spreads of some subspaces of Hermitian splines Abstract   PDF (Русский)
V.L. Velikіn
1977 Exact values of approximation by infinitely differentiable splines on some classes of functions Abstract   PDF (Русский)
V.L. Velikіn
Vol 22 (2014) Exact values of mutual deviation of certain interpolation subspaces of Hermitian splines in uniform and integral metric Abstract   PDF (Українська)
T.R. Bіkkuzhyna, V.L. Velikіn
1977 Exact values of the best mean approximations by algebraic polynomials of $$$W^r_L$$$ classes ($$$r=1,2$$$) Abstract   PDF (Русский)
V.A. Kofanov
Vol 17 (2009) Extremal problem for functional of area Abstract   PDF (Русский)
T.V. Lomako, R.R. Salimov
Vol 27, No 1 (2019) Extremal problems for non-periodic splines on real domain and their derivatives Abstract   PDF (Українська)
K.A. Danchenko, V.A. Kofanov
1977 Extremal subspaces in the problem about widths of $$$H_{\omega}$$$ classes in the space of continuous functions of two variables Abstract   PDF (Русский)
L.B. Khodak
Vol 17 (2009) Famous mathematician, outstanding person of XXI century Abstract   PDF (Русский)
L.G. Bojtsun, T.I. Rybnikova
Vol 20 (2012) Fuzzy sets and statistical criteria Abstract   PDF (Українська)
S.Ye. Bel'kov, V.I. Ruban
Vol 22 (2014) General form of linear continuous functional and criterion of the best approximant in spaces with mixed integral metric Abstract   PDF (Українська)
V.M. Traktyns'ka, M.Ye. Tkachenko
Vol 16 (2008) Generalization of A.A. Ligun's inequality to $$$L_q$$$, $$$q \in [0, 1)$$$ spaces Abstract   PDF (Русский)
V.A. Kofanov
51 - 75 of 377 Items << < 1 2 3 4 5 6 7 8 9 10 > >>